# SDR HDNA2018082700072

- Difficulty date: September 27, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N911BH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9545
- Aircraft time: 2,385 hours, 6,979 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 2,385 hours, 6,347 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Seal
- Part number: 9660036206
- Condition: Leaking
- Location: Fcu
- Part time: 2,385 hours, 4,293 cycles
- Component: Fuel Control, Tmeca, ARRIEL1E2
- Component part number: 0164540300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LEAK FROM THE L/H ENGINE DECK OVERBOARD DRAIN BY PILOT DURING POST FLIGHT CHECK. TROUBLESHOOTING REVEALED AN OUT OF LIMITS FUEL LEAK OF THE F.C.U (FUEL CONTROL UNIT) NFT SEAL.
